Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 239, NWS Amarillo, TX

August 14, 20184 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Aug 14, 2018, 5:37 PM CDT for 4 counties in Texas. It was in force for 83 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2018, 5:37 PM CDT (22:37 UTC)
Expired
Aug 14, 2018, 7:00 PM CDT
In force
83 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Armstrong County, TX, Carson County, TX, Donley County, TX, Gray County, TX

The radar

The Amarillo radar (KAMA), 59 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 6:03 PM CDTTSTM WND DMGGroom, TXPOWER OUTAGES REPORTED IN AND AROUND GROOM. TREE LIMBS DOWN ACROSS TOWN. SCHOOLNET SITE IN GROOM REPORTED A 58 MPH WIND GUST.
Aug 14, 6:20 PM CDTHAIL 0.88Groom, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.6 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2018-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2018-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
1890 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

105 
WUUS54 KAMA 142237
SVRAMA
TXC011-065-129-179-150000-
/O.NEW.KAMA.SV.W.0239.180814T2237Z-180815T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
537 PM CDT TUE AUG 14 2018

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Northern Armstrong County in the Panhandle of Texas...
  Southern Carson County in the Panhandle of Texas...
  Southern Gray County in the Panhandle of Texas...
  Northern Donley County in the Panhandle of Texas...

* Until 700 PM CDT.

* At 536 PM CDT, a severe thunderstorm was located 5 miles west of
  White Deer, or 9 miles northeast of Panhandle, moving southeast at
  10 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           Hail damage to vehicles is expected.

* Locations impacted include...
  Panhandle, Claude, White Deer, Mclean, Groom, Howardwick, Lake
  Mcclellan, Kingsmill, Alanreed, Greenbelt Lake and Goodnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3495 10154 3539 10155 3554 10116 3533 10054
      3502 10054 3495 10056
TIME...MOT...LOC 2236Z 314DEG 10KT 3544 10127 

HAIL...1.25IN
WIND...60MPH
 
$$

LG
8 follow-up statements
829 
WWUS54 KAMA 142253
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
553 PM CDT TUE AUG 14 2018

TXC011-065-129-179-150000-
/O.CON.KAMA.SV.W.0239.000000T0000Z-180815T0000Z/
Armstrong TX-Carson TX-Gray TX-Donley TX-
553 PM CDT TUE AUG 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN ARMSTRONG...SOUTHERN CARSON...SOUTHERN GRAY AND NORTHERN
DONLEY COUNTIES...

At 552 PM CDT, a severe thunderstorm was located 7 miles south of
White Deer, or 13 miles east of Panhandle, moving southeast at 15
mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...Expect some tree damage. Damage is likely to mobile homes, 
         roofs, and outbuildings. People and animals outdoors will 
         be injured. Expect hail damage to roofs, siding, windows, 
         and vehicles.

Locations impacted include...
Panhandle, Claude, White Deer, Mclean, Groom, Howardwick, Lake
Mcclellan, Kingsmill, Alanreed, Greenbelt Lake and Goodnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3495 10154 3539 10155 3554 10116 3533 10054
      3502 10054 3495 10056
TIME...MOT...LOC 2252Z 317DEG 14KT 3532 10115 

HAIL...1.50IN
WIND...70MPH
 
$$

LG
185 
WWUS54 KAMA 142301
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
601 PM CDT TUE AUG 14 2018

TXC011-065-129-179-150000-
/O.CON.KAMA.SV.W.0239.000000T0000Z-180815T0000Z/
Armstrong TX-Carson TX-Gray TX-Donley TX-
601 PM CDT TUE AUG 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN ARMSTRONG...SOUTHERN CARSON...SOUTHERN GRAY AND NORTHERN
DONLEY COUNTIES...

At 601 PM CDT, a severe thunderstorm was located 7 miles south of
White Deer, or 13 miles east of Panhandle, moving southeast at 25
mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect some tree damage. Damage is likely to mobile homes, 
         roofs, and outbuildings. People and animals outdoors will 
         be injured. Expect hail damage to roofs, siding, windows, 
         and vehicles.

Locations impacted include...
Panhandle, Claude, White Deer, Mclean, Groom, Howardwick, Lake
Mcclellan, Kingsmill, Alanreed, Greenbelt Lake and Goodnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3495 10154 3539 10155 3554 10116 3533 10054
      3502 10054 3495 10056
TIME...MOT...LOC 2301Z 321DEG 21KT 3532 10114 

HAIL...1.75IN
WIND...70MPH
 
$$

LG
242 
WWUS54 KAMA 142308
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
608 PM CDT TUE AUG 14 2018

TXC011-065-129-179-150000-
/O.CON.KAMA.SV.W.0239.000000T0000Z-180815T0000Z/
Armstrong TX-Carson TX-Gray TX-Donley TX-
608 PM CDT TUE AUG 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN ARMSTRONG...SOUTHERN CARSON...SOUTHERN GRAY AND NORTHERN
DONLEY COUNTIES...

At 608 PM CDT, a severe thunderstorm was located over Groom, or 17
miles northeast of Claude, moving southeast at 15 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect some tree damage. Damage is likely to mobile homes, 
         roofs, and outbuildings. People and animals outdoors will 
         be injured. Expect hail damage to roofs, siding, windows, 
         and vehicles.

Locations impacted include...
Panhandle, Claude, White Deer, Mclean, Groom, Howardwick, Lake
Mcclellan, Kingsmill, Alanreed, Greenbelt Lake and Goodnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3495 10154 3539 10155 3554 10116 3533 10054
      3502 10054 3495 10056
TIME...MOT...LOC 2308Z 323DEG 14KT 3524 10110 

HAIL...1.75IN
WIND...70MPH
 
$$

LG
642 
WWUS54 KAMA 142311
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
611 PM CDT TUE AUG 14 2018

TXC011-065-129-179-150000-
/O.CON.KAMA.SV.W.0239.000000T0000Z-180815T0000Z/
Armstrong TX-Carson TX-Gray TX-Donley TX-
611 PM CDT TUE AUG 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN ARMSTRONG...SOUTHERN CARSON...SOUTHERN GRAY AND NORTHERN
DONLEY COUNTIES...

At 611 PM CDT, a severe thunderstorm was located over Groom, or 17
miles northeast of Claude, moving southeast at 15 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect some tree damage. Damage is likely to mobile homes, 
         roofs, and outbuildings. People and animals outdoors will 
         be injured. Expect hail damage to roofs, siding, windows, 
         and vehicles.

Locations impacted include...
Panhandle, Claude, White Deer, Mclean, Groom, Howardwick, Lake
Mcclellan, Kingsmill, Alanreed, Greenbelt Lake and Goodnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3495 10154 3539 10155 3554 10116 3533 10054
      3502 10054 3495 10056
TIME...MOT...LOC 2311Z 324DEG 15KT 3523 10109 

HAIL...2.50IN
WIND...70MPH
 
$$

LG
473 
WWUS54 KAMA 142325
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
625 PM CDT TUE AUG 14 2018

TXC011-065-129-179-150000-
/O.CON.KAMA.SV.W.0239.000000T0000Z-180815T0000Z/
Armstrong TX-Carson TX-Gray TX-Donley TX-
625 PM CDT TUE AUG 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN ARMSTRONG...SOUTHERN CARSON...SOUTHERN GRAY AND NORTHERN
DONLEY COUNTIES...

At 625 PM CDT, a severe thunderstorm was located 5 miles southeast of
Groom, or 16 miles northwest of Clarendon, moving southeast at 20
mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...Expect some tree damage. Damage is likely to mobile homes, 
         roofs, and outbuildings. People and animals outdoors will 
         be injured. Expect hail damage to roofs, siding, windows, 
         and vehicles.

Locations impacted include...
Panhandle, Claude, White Deer, Mclean, Groom, Howardwick, Lake
Mcclellan, Kingsmill, Alanreed, Greenbelt Lake and Goodnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3495 10154 3539 10155 3554 10116 3533 10054
      3502 10054 3495 10056
TIME...MOT...LOC 2325Z 323DEG 18KT 3515 10104 

HAIL...1.50IN
WIND...70MPH
 
$$

LG
148 
WWUS54 KAMA 142334
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
634 PM CDT TUE AUG 14 2018

TXC011-065-129-179-150000-
/O.CON.KAMA.SV.W.0239.000000T0000Z-180815T0000Z/
Armstrong TX-Carson TX-Gray TX-Donley TX-
634 PM CDT TUE AUG 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN ARMSTRONG...SOUTHERN CARSON...SOUTHERN GRAY AND NORTHERN
DONLEY COUNTIES...

At 634 PM CDT, a severe thunderstorm was located 7 miles southeast of
Groom, or 15 miles northwest of Clarendon, moving southeast at 20
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected.

Locations impacted include...
Panhandle, Claude, White Deer, Mclean, Groom, Howardwick, Lake
Mcclellan, Kingsmill, Alanreed, Greenbelt Lake and Goodnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3495 10154 3539 10155 3554 10116 3533 10054
      3502 10054 3495 10056
TIME...MOT...LOC 2334Z 317DEG 16KT 3513 10101 

HAIL...1.00IN
WIND...60MPH
 
$$

LG
685 
WWUS54 KAMA 142342
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
642 PM CDT TUE AUG 14 2018

TXC011-065-129-179-150000-
/O.CON.KAMA.SV.W.0239.000000T0000Z-180815T0000Z/
Armstrong TX-Carson TX-Gray TX-Donley TX-
642 PM CDT TUE AUG 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN ARMSTRONG...SOUTHERN CARSON...SOUTHWESTERN GRAY AND
NORTHERN DONLEY COUNTIES...

At 642 PM CDT, a severe thunderstorm was located 7 miles northwest of
Howardwick, or 13 miles northwest of Clarendon, moving southeast at
10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected.

Locations impacted include...
Panhandle, Claude, White Deer, Groom, Howardwick, Lake Mcclellan,
Alanreed, Greenbelt Lake and Goodnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3495 10154 3539 10155 3545 10117 3523 10073
      3502 10054 3495 10056
TIME...MOT...LOC 2342Z 314DEG 10KT 3511 10099 

HAIL...1.00IN
WIND...60MPH
 
$$

LG
081 
WWUS54 KAMA 142351
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
651 PM CDT TUE AUG 14 2018

TXC011-065-129-179-150000-
/O.CON.KAMA.SV.W.0239.000000T0000Z-180815T0000Z/
Armstrong TX-Carson TX-Gray TX-Donley TX-
651 PM CDT TUE AUG 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHERN ARMSTRONG...SOUTHERN CARSON...SOUTHWESTERN GRAY AND
NORTHERN DONLEY COUNTIES...

At 650 PM CDT, a severe thunderstorm was located 5 miles northwest of
Howardwick, or 11 miles north of Clarendon, moving southeast at 10
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected.

Locations impacted include...
Panhandle, Claude, White Deer, Groom, Howardwick, Lake Mcclellan,
Alanreed, Greenbelt Lake and Goodnight.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3495 10154 3539 10155 3545 10117 3523 10073
      3502 10054 3495 10056
TIME...MOT...LOC 2350Z 314DEG 10KT 3509 10097 

HAIL...1.00IN
WIND...60MPH
 
$$

LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 4:55 PM CDT, 42 minutes earlier.

Area forecast discussion, Aug 14, 4:55 PM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
455 PM CDT Tue Aug 14 2018

.DISCUSSION...
The final round of showers and tstms across parts of the eastern
and southeastern Texas Panhandle associated with the upper level
low which is now east and northeast of the forecast area will
slowly dissipate through the evening hours. Have gone with areal
qualifier wording for this evening utilizing isold to sct pops
across eastern and sern sections, with non mentionable values
elsewhere.

12Z short and medium range models continue to suggest a return to
some semblance of a WNW to NW flow aloft pattern as an upper
level ridge of high pressure remains over the southwest states
while upper level troffing develops across the eastern United
States. Slgt chc to chc pops are warranted in this flow pattern
from Wednesday through Tuesday with overall lowest values durg
the daytimes and highest values evenings and nights. Some
temporary drying may take place Monday into Tuesday if medium
range models verify, with slgt chc pops restricted to wrn zones
durg this time period.

Andrade

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                63  92  67  95  67 /  10  20  50  20  30
Beaver OK                  61  89  65  95  66 /  10   0  30  10  30
Boise City OK              59  88  60  93  63 /   5  20  50  20  30
Borger TX                  66  94  68  97  69 /  10  10  40  20  30
Boys Ranch TX              62  94  65  97  65 /  10  20  50  20  30
Canyon TX                  63  92  67  95  67 /  10  20  50  20  30
Clarendon TX               65  93  68  96  70 /  30  10  30  20  30
Dalhart TX                 60  90  62  93  63 /  10  20  50  20  30
Guymon OK                  60  90  64  95  65 /  10   5  30  10  30
Hereford TX                62  93  66  95  66 /  10  20  50  20  30
Lipscomb TX                62  89  66  95  67 /  20   5  30  20  30
Pampa TX                   63  91  66  95  68 /  20  10  40  20  30
Shamrock TX                67  92  68  96  70 /  30   5  30  20  30
Wellington TX              68  94  70  98  72 /  30   5  30  20  30

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&
Hazardous weather outlook, Aug 14, 4:36 PM CDT, 1 hour 1 minute before
Hazardous Weather Outlook
National Weather Service Amarillo TX
436 PM CDT Tue Aug 14 2018

OKZ001>003-TXZ001>020-317-151100-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
436 PM CDT Tue Aug 14 2018

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Tonight.

Isolated to scattered thunderstorms are expected through tonight
across the Oklahoma and Texas Panhandles. A few storms may become
severe mainly in the evening hours. Damaging wind gusts and large
hail the primary hazards.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will be possible across much of the Oklahoma and
Texas Panhandles Wednesday afternoon through Monday. A few storms
may become strong to marginally severe, with damaging winds and
hail the primary hazards. In addition, heavy rainfall may
accompany the strongest storms, which could lead to localized
flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Local storm report, Aug 14, 5:02 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
502 PM CDT TUE AUG 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND GST     2 E PAMPA               35.54N 100.93W
08/14/2018  M53 MPH          GRAY               TX   MESONET

            WEST TEXAS MESONET SITE MEASURED WIND GUST TO 53 MPH.

&&

EVENT NUMBER AMA1800434

BIEDA
Local storm report, Aug 14, 5:03 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
503 PM CDT TUE AUG 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             2 N PAMPA               35.57N 100.96W
08/14/2018  E1.75 INCH       GRAY               TX   EMERGENCY MNGR

&&

EVENT NUMBER AMA1800435

BEAT
Local storm report, Aug 14, 5:13 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
513 PM CDT TUE AUG 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             3 NNE PAMPA             35.58N 100.94W
08/14/2018  M1.50 INCH       GRAY               TX   PUBLIC

            ACCUMULATING PING PONG BALL SIZE HAIL, WITH DAMAGE
            SUSTAINED TO CARS AND GOLF CARTS.

&&

EVENT NUMBER AMA1800436

BIEDA
Local storm report, Aug 14, 5:14 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
514 PM CDT TUE AUG 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             3 NNE PAMPA             35.59N 100.94W
08/14/2018  E1.75 INCH       GRAY               TX   EMERGENCY MNGR

&&

CORRECTED LOCATION

EVENT NUMBER AMA1800435

BEAT
Local storm report, Aug 14, 5:15 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
515 PM CDT TUE AUG 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             3 N PAMPA               35.59N 100.96W
08/14/2018  E1.50 INCH       GRAY               TX   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED PING PONG BALL SIZE HAIL.

&&

EVENT NUMBER AMA1800437

BIEDA
Special weather statement, Aug 14, 5:27 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Amarillo TX
527 PM CDT TUE AUG 14 2018

TXZ008-013-142330-
Hutchinson TX-Carson TX-
527 PM CDT TUE AUG 14 2018

...SIGNIFICANT WEATHER ADVISORY FOR CARSON AND SOUTHEASTERN
HUTCHINSON COUNTIES UNTIL 630 PM CDT...

At 526 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Skellytown, or 14 miles northwest of Pampa, moving
south at 10 mph. Another strong storm was located 7 miles northeast
of Panhandle, moving south at 10 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Borger, Panhandle, White Deer, Groom and Skellytown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

LAT...LON 3518 10160 3575 10133 3580 10109 3518 10109
TIME...MOT...LOC 2226Z 351DEG 8KT 3572 10111

LG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 12:43 AM CDTSpecial Weather StatementAMADallam62 min
Aug 14, 12:56 AM CDTSpecial Weather StatementAMARandall64 min
Aug 14, 1:54 AM CDTSpecial Weather StatementAMAMoore66 min
Aug 14, 2:02 AM CDTSpecial Weather StatementAMADallam43 min
Aug 14, 4:00 AM CDTAreal Flood AdvisoryAMADallam, Hartley, Moore, Sherman5 min
Aug 14, 3:53 PM CDTSpecial Weather StatementAMARoberts52 min
Aug 14, 4:08 PM CDTSevere Thunderstorm WarningAMAGray, Roberts, Wheeler97 min
Aug 14, 4:50 PM CDTSpecial Weather StatementAMAHutchinson40 min
Aug 14, 5:27 PM CDTSpecial Weather StatementAMACarson63 min

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.